# SDR CALA2017122904673

- Difficulty date: December 28, 2017
- Submitted: December 30, 2017
- Operation: Air carrier
- Aircraft: N19141
- Make and model: Boeing 757224
- Aircraft serial: 30354
- Aircraft time: 65,914 hours, 16,051 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 146N541712
- Condition: Corroded
- Location: Bs 1510
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO FLOOR SUPPORT CORRODED AT BS 1510.   REPAIRED THE FLOOR SUPPORT IAW SRM 53-00-53, REPAIR 1, TABLE 201, FIG 201.
